Had to go to Doctor`s Care today, due to a miserable UTI. I am a myoclonic seizure patient and due to this UTI issue Am on no sleep. Not good for seizure condition. The Dr. was aware I had the seizure problem and prescribed cipro, which I had to call and tell them to send me something different. The one at the pharmacy now is Augmentin. Just need a neurologist`s expert opinion as to whether or not it is alright to take Augmentin with my myoclonic seizure condition. Do not want to start up any seizures. However, this UTI is hurting so badly!!! If It is too risky then I can`t take it!!! Please help me. If the medication doesn`t go with my seizure condition, then please tell me what the safest antibiotic would be. Thank you!!!
Augmentin also has a warning of caution in seizure disorders. Bactrim does not have that warning. Which makes me wonder anyway, since usually its the first line of treatment in UTI's. Oh and ask your pharmacist to call them to get it changed, he would know if they're prescribing a safe one.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 17 Feb 2010 • 2 answers
Posted 26 Aug 2012 • 7 answers
Posted 9 Jan 2015 • 3 answers
Posted 19 Jan 2015 • 3 answers